# SDR 20000515AP054

- Difficulty date: August 25, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM STATION 400 LBL 12 TO RBL 12 HAS CORROSION AND DAMAGED HOLE.  REMOVED DAMAGED AREA STATION 400 RBL 24 TO LBL 30.  FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-10-8 PAGE 21.  (M)
